CYP3A4 기질과 억제제 약물의 병용 고령환자에서 부정맥 부작용 연관성
Association of Arrhythmia in the Elderly Patients on Combination Therapy of CYP3A4 Substrates and Inhibitors with the Korean Claims Data
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Background: Arrhythmia due to QT prolongation is one of the most serious adverse events with drug interactions in the elderly. This study aimed to examine the incidence of arrhythmia in Korean elderly patients who administered both cytochrome P450 3A4 (CYP3A4) substrates and inhibitors. Methods: Patients using CYP3A4 substrate and inhibitor were selected from the 2017 elderly patient dataset (the Korean Health Insurance Review and Assessment Service - Aged Population Sample). Selection criteria were patients with a medication possession ratio over 80%, medication duration of at least 7 days, and a follow-up period of 3 months or more. The patient’s basic information is age, gender, health insurance type, and comorbidities. The top 50 drug pairs and comorbidity with high-incidence arrhythmia were presented. Results: In patien ts with drug combinations for over 7 days, there were 981 incidences of arrhythmia, and 351 incidences in those with combinations for over 30 days. The comorbidities of congestive heart failure and myocardial infarction had a significant association with incidence of arrhythmia. Among patients with 7 days or longer, the drug pairs [substrates-inhibitors] with significant adjusted odds ratio (aOR) were [propranolol-cimetidine] (aOR, 2.25; 95% confidence interval [CI], 1.66-3.04). Among patients with 30 days or longer, the drug pairs with significant aOR were [tramadolamiodarone] (aOR, 2.87; 95% CI, 1.97-4.19). Conclusions: In elderly patients, the incidence of arrhythmia was high with drug interactions of CYP3A4 substrates and inhibitors. The comorbidity of congestive heart failure was the risk factor.
Abstract
Background: Arrhythmia due to QT prolongation is one of the most serious adverse events with drug interactions in the elderly. This study aimed to examine the incidence of arrhythmia in Korean elderly patients who administered both cytochrome P450 3A4 (CYP3A4) substrates and inhibitors. Methods: Patients using CYP3A4 substrate and inhibitor were selected from the 2017 elderly patient dataset (the Korean Health Insurance Review and Assessment Service - Aged Population Sample). Selection criteria were patients with a medication possession ratio over 80%, medication duration of at least 7 days, and a follow-up period of 3 months or more. The patient’s basic information is age, gender, health insurance type, and comorbidities. The top 50 drug pairs and comorbidity with high-incidence arrhythmia were presented. Results: In patien ts with drug combinations for over 7 days, there were 981 incidences of arrhythmia, and 351 incidences in those with combinations for over 30 days. The comorbidities of congestive heart failure and myocardial infarction had a significant association with incidence of arrhythmia. Among patients with 7 days or longer, the drug pairs [substrates-inhibitors] with significant adjusted odds ratio (aOR) were [propranolol-cimetidine] (aOR, 2.25; 95% confidence interval [CI], 1.66-3.04). Among patients with 30 days or longer, the drug pairs with significant aOR were [tramadolamiodarone] (aOR, 2.87; 95% CI, 1.97-4.19). Conclusions: In elderly patients, the incidence of arrhythmia was high with drug interactions of CYP3A4 substrates and inhibitors. The comorbidity of congestive heart failure was the risk factor.
참고문헌 (36)
- "Senior Citizen Statistics Data in 2022" (2022)[URL]
- "Establishment of criteria for managing inappropriate polypharmacy in the elderly" (2023)[URL]
- 박혜영, "우리나라의 다제약제 현황과 적정관리 방안에 대한 고찰", 한국임상약학회지, 28(1), pp.1~9 (2018), 한국임상약학회[DOI]
- 서덕성, "종합병원 입원 노인 환자들의 입원 직전 다약제 복용 실태와 시사점", Annals of geriatric medicine and research, 16(3), pp.133~140 (2012), 대한노인병학회[DOI]
- 이종경, "다약제 복용 노인의 약물 오용 행위에 영향을 미치는 요인", 성인간호학회지, 23(6), pp.554~563 (2011), 한국성인간호학회
- Cheong SJ, "The effect of polypharmacy on mortality in the elderly", KJFP, 6(6), pp.643~650 (2016)
- Tisdale JE, "Drug-induced arrhythmias : A scientific statement from the american heart association", Circulation, 142(15), pp.e214~ (2020)
- Lazzara R, "Amiodarone and torsade de pointes", Ann Intern Med, 111, pp.549~551 (1989)
- Hussaarts KG, "The risk of qtc-interval prolongation in breast cancer patients treated with tamoxifen in combination with serotonin reuptake inhibitors", Pharm Res, 37, pp.1~8 (2020)
- Khan Q, "Prevalence of qt interval prolonging drug-drug interactions(qt-ddis)in psychiatry wards of tertiary care hospitals in pakistan : A multicenter cross-sectional study", Int J Clin Pharm, 39, pp.1256~1264 (2017)
- Chastang A, "Impact of hospital pharmacist interventions on the combination of citalopram or escitalopram with other qt-prolonging drugs", Int J Clin Pharm, 41, pp.42~48 (2019)
- Momo K, "Prevalence of drug-drug interaction in atrial fibrillation patients based on a large claims data", PLoS One, 14(12), pp.e0225297~ (2019)
- Wei A, "Qtc prolongation and torsades de pointes due to a coadministration of fluoxetine and amiodarone in a patient with implantable cardioverter-defibrillator : Case report and review of the literature", Medicine, 96(49), pp.e9071~ (2017)
- Wiśniowska B, "Drug-drug interactions and qt prolongation as a commonly assessed cardiac effect-comprehensive overview of clinical trials", BMC Pharmacol Toxicol, 17, pp.1~15 (2016)
- Berger FA, "Comparison of two algorithms to support medication surveillance for drug-drug interactions between qtcprolonging drugs", Int J Med Inform, 145, pp.104329~ (2021)
- Romero L, "In silico qt and apd prolongation assay for early screening of drug-induced proarrhythmic risk", J Chem Inf Model, 58(4), pp.867~878 (2018)
- Wiśniowska B, "The role of interaction model in simulation of drug interactions and qt prolongation", Curr Pharmacol Rep, 2, pp.339~344 (2016)
- Lee W, "In vitro and in silico risk assessment in acquired long qt syndrome : The devil is in the details", Front Physiol, 8, pp.934~ (2017)
- 제남경, "약물군-약물군 조합으로 도출한 약력학적 기전의 추가 병용금기성분", 한국임상약학회지, 25(2), pp.120~129 (2015), 한국임상약학회
- "The Flockhart Cytochrome P450 Drug-Drug Interaction Table"[URL]
- Cohen N, "Cimetidine-related cardiac conduction disturbances and confusion", J Clin Gastroenterol, 11(1), pp.68~69 (1989)
- Correa A, "Current pharmacotherapeutic strategies for cardiac arrhythmias in heart failure", Expert Opin Pharmacother, 21(3), pp.339~352 (2020)
- Fox H, "Sleep-disordered breathing and arrhythmia in heart failure patients", Sleep Med Clin, 12(2), pp.229~241 (2017)
- Singh BN, "Significance and control of cardiac arrhythmias in patients with congestive cardiac failure", Heart Fail Rev, 7, pp.285~300 (2002)
- Romano IJ, "Cardiac arrhythmias and acute cerebrovascular events : A case of qt prolongation and torsades de pointes early after right insular stroke", J Stroke Cerebrovasc Dis, 28(11), pp.104308~ (2019)
- Ruthirago D, "Cardiac arrhythmias and abnormal electrocardiograms after acute stroke", Am J Med Sci, 351(1), pp.112~118 (2016)
- Koppikar S, "Stroke and ventricular arrhythmias", Int J Cardiol, 168(2), pp.653~659 (2013)
- Adejumo AC, "Predictors, burden and impact of cardiac arrhythmias among patients hospitalized with endstage liver disease", Heart Lung, 49(1), pp.73~79 (2020)
- Trevisani F, "Qt interval in patients with non-cirrhotic portal hypertension and in cirrhotic patients treated with transjugular intrahepatic porto-systemic shunt", J Hepatol, 38(4), pp.461~467 (2003)
- Ytting H, "Prolonged q-tc interval in mild portal hypertensive cirrhosis", J Hepatol, 43(4), pp.637~644 (2005)
- Wilchesky M, "Bronchodilator use and the risk of arrhythmia in copd : Part 1 : Saskatchewan cohort study", Chest, 142(2), pp.298~304 (2012)
- Wilchesky M, "Bronchodilator use and the risk of arrhythmia in copd : Part 2 : Reassessment in the larger quebec cohort", Chest, 142(2), pp.305~311 (2012)
- Rusinowicz T, "Cardiac arrhythmias in patients with exacerbation of copd", Clinical Management of Pulmonary Disorders and Diseases, 1022, pp.53~62 (2017)
- Han S-J, "Amiodarone", International Journal of Arrhythmia, 14(2), pp.4~9 (2013)
- Kjekshus J, "Arrhythmias and mortality in congestive heart failure", Am J Cardiol, 65(19), pp.42~48 (1990)
- Aufderheide TP, "Arrhythmias associated with acute myocardial infarction and thrombolysis", Emerg Med Clin North Am, 16(3), pp.583~600 (1998)
